# SDR AALA20121023007

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 69,848 hours, 37,275 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Control Valve
- Part number: 97968011
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - INFLIGHT ORD-LGA.  CREW REPORTED RIGHT PACK UNABLE TO MAINTAIN PRESSURE WITH LEFT PACK ON PLACARD.  EMERGENCY DECLARED FLIGHT DIVERTED DTW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT WATER SEPARATOR TEMPATURE CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
